# SDR SIMA20150322003

- Difficulty date: March 22, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 37,445 hours, 33,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FLASHLIGHT CRADLE BROKEN.  DEFERRED IAW MEL 25-53.  M PROCEDURES COMPLIED WITH.  R & R AFT EMER FLASHLIGHT BRACKET IAW AMM 33-50-16.  OPERATIONAL CHECK GOOD, MEL RESTORED.
